# SDR SWAA2014120534711

- Difficulty date: October 30, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 91,615 hours, 52,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME OTBD CHORD CRACKED AT BS 727, BETWEEN STRINGER 19L TO 20L.  REPAIRED CHORD IAW EO & EA.
